# SDR USAA020463

- Difficulty date: November 15, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,063 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.650 INCHES LONG, BETWEEN STATION 727E AND 747 STRINGER 23L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  ()
